# SDR CALA2019101801760

- Difficulty date: October 13, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 62,184 hours, 22,334 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 148A182518
- Condition: Damaged
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE AROUND NUTPLATE HOLE AT FWD SIDE OF RH LOWER STAB CLOSOUT PANEL HAS FRETTING DAMAGE. REPAIR PER ECRA 5311-02268 AND REFERENCE FLEET CYCLE N/R 9699569 FOR ALL WORK PERFORMED VERIFIED WORK PERFORMED N/R 9699569,ECRA 5311-02268.
